# SDR AALA971796

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 665010051
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - 1473 - AFTER TAKEOFF JFK, NR 2 TAT FAULT AND FAINT ELECTRICAL ODOR NOTED WITH DC ELECTRIC T/R'S XXX OUT.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED SYSTEM DATA ANALOG CONVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ELECTRICAL ODOR NOTED.  (M)
